Typhlitis during second-line chemotherapy with pemetrexed in non-small cell lung cancer (NSCLC): A case report.

@article{Tiseo2009TyphlitisDS,
  title={Typhlitis during second-line chemotherapy with pemetrexed in non-small cell lung cancer (NSCLC): A case report.},
  author={M Tiseo and Francesco Gelsomino and Marco Bartolotti and Matteo Pesenti Barili and Andrea Ardizzoni},
  journal={Lung cancer},
  year={2009},
  volume={65 2},
  pages={251-3}
}
Neutropenic enterocolitis, or typhlitis, is an unusual acute complication of chemotherapy-induced neutropenia, characterized by inflammatory process involving colon and/or small bowel that may progress to necrosis, haemorrhage, perforation and septicaemia. Typhlitis is usually seen in the setting of severe chemotherapy-induced neutropenia for acute leukaemia. Nevertheless, it is increasingly recognized as a complication of therapy in solid tumors. We present a case of typhlitis in a patient… CONTINUE READING

Similar Papers

Loading similar papers…